I've had 1 session of laser genesis so far and i just started taking differin to reduce my acne and i was wondering if it will be bad if i keep taking it before i have the laser genesis. is there any precautions i should take?
Can a Retinoid Like Differin Be Used While Having Laser Genesis?
Doctor Answers 4
Laser Genesis Pre-Treatment Instructions
For best results, please follow these pre‐treatment instructions:
If possible please do not wear makeup to your treatment. Shave area to be treated if
applicable. A prep fee will be charged for clients who arrive unshaved.
Avoid sun exposure and artificial tanning (light based or sunless tanning products) in
treatment area for 4 weeks prior to treatment. Use a daily sunscreen with a SPF of at
Avoid any irritants to your skin, such as any products containing retinoic acid or benzoyl
peroxide, for 1 week before your treatment.
If you have received dermal filler treatments or Botox™ injections, wait at least 2 weeks
before having any laser treatment.
Please discuss with the physician and/or nurse any medications you are currently
taking as well as any health concerns you may have prior to your treatment.
Although this treatment is not targeted for hair removal, please be advised that hair
removal/reduction may occur as a result of these treatments.
Have a question? Ask a doctor
Just stop several days before treatment; at least until you are not reddened any more. Thank you for your question and good luck with everything.
Laser Genesis works for acne
Laser Genesis works very well for acne. I would definitely stop the Differin a week before- Retinoids make you more sensitive to light the laser is a light. Laser Genesis will probably work much better than the Differin for your acne anyway. Almost everyone loves this laser treatment and has very good results.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.